Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Forum Mathematicum

Managing Editor: Bruinier, Jan Hendrik

Ed. by Cohen, Frederick R. / Droste, Manfred / Darmon, Henri / Duzaar, Frank / Echterhoff, Siegfried / Gordina, Maria / Neeb, Karl-Hermann / Shahidi, Freydoon / Sogge, Christopher D. / Takayama, Shigeharu / Wienhard, Anna


IMPACT FACTOR 2018: 0.867

CiteScore 2018: 0.71

SCImago Journal Rank (SJR) 2018: 0.898
Source Normalized Impact per Paper (SNIP) 2018: 0.964

Mathematical Citation Quotient (MCQ) 2018: 0.71

Online
ISSN
1435-5337
See all formats and pricing
More options …
Volume 26, Issue 2

Issues

Unital associahedra

Fernando Muro
  • Departamento de Álgebra, Facultad de Matemáticas, Universidad de Sevilla, Avda. Reina Mercedes s/n, 41012 Sevilla, Spain
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Andrew Tonks
Published Online: 2012-02-03 | DOI: https://doi.org/10.1515/forum-2011-0130

Abstract

We construct a topological cellular operad such that the algebras over its cellular chains are the homotopy unital A-infinity algebras of Fukaya–Oh–Ohta–Ono.

Keywords: Operad; monoid; associative algebra; unit; associahedra

MSC: 18D50; 18G55

About the article

Received: 2011-11-10

Revised: 2011-11-28

Published Online: 2012-02-03

Published in Print: 2014-03-01


Funding Source: Spanish Ministry of Education and Science (MEC-FEDER)

Award identifier / Grant number: MTM2010-15831

Funding Source: Government of Catalonia

Award identifier / Grant number: SGR-119-2009

Funding Source: Andalusian Ministry of Economy, Innovation and Science

Award identifier / Grant number: FQM-5713


Citation Information: Forum Mathematicum, Volume 26, Issue 2, Pages 593–620, ISSN (Online) 1435-5337, ISSN (Print) 0933-7741, DOI: https://doi.org/10.1515/forum-2011-0130.

Export Citation

© 2015 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Syunji Moriya
International Mathematics Research Notices, 2019, Volume 2019, Number 2, Page 625
[2]
Jesse Burke
Journal of Pure and Applied Algebra, 2018
[3]
Eduardo Hoefel, Muriel Livernet, and Jim Stasheff
Topology and its Applications, 2016, Volume 206, Page 126
[4]
Fernando Muro
Journal of Pure and Applied Algebra, 2016, Volume 220, Number 9, Page 3248
[5]
Victor Turchin
Journal of Homotopy and Related Structures, 2014, Volume 9, Number 2, Page 349

Comments (0)

Please log in or register to comment.
Log in